# SDR FDEA201209213382

- Difficulty date: September 21, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 69,546 hours, 14,423 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: AFA38771
- Condition: Cracked
- Location: Bs 1746-1750
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR ACTUATOR MOUNTING BEAM FOUND CRACKED AT BS 1746 TO 1750.  REPAIRED AS PER EA 1-5310-162594.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 115.
